Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Nemirovski Stefan Yurievich
(recent publications)
| by years | scientific publications | by types |



   2019
1. V. Chernov, S. Nemirovski, “Interval topology in contact geometry”, Commun. Contemp. Math., 2019, 1950042  crossref  scopus

   2018
2. V. Chernov, S. Nemirovski, “Redshift and contact forms”, J. Geom. Phys., 123 (2018), 379–384 , arXiv: 1709.01741  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 3)
3. Stefan Nemirovski, Rasul Gazimovich Shafikov, “Uniformization and Steinness”, Canad. Math. Bull., 61 (2018), 637–639 , arXiv: 1705.05113  mathnet  crossref  mathscinet  isi  scopus
4. A. I. Aptekarev, V. M. Buchstaber, V. A. Vassiliev, M. L. Gromov, Yu. S. Ilyashenko, B. S. Kashin, V. M. Keselman, V. V. Kozlov, M. L. Kontsevich, I. M. Krichever, N. G. Kruzhilin, S. K. Lando, Yu. I. Manin, G. A. Margulis, S. Yu. Nemirovski, S. P. Novikov, Yu. G. Reshetnyak, Ya. G. Sinai, S. P. Suetin, D. V. Treschev, D. B. Fuchs, A. G. Khovanskii, E. M. Chirka, A. S. Schwarz, A. N. Shiryaev, “Vladimir Antonovich Zorich (on his 80th birthday)”, Russian Math. Surveys, 73:5 (2018), 935–939  mathnet  crossref  crossref  adsnasa  isi  elib
5. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Russian Math. Surveys, 73:6 (2018), 1137–1144  mathnet  crossref  crossref  adsnasa  isi  elib

   2016
6. Stefan Nemirovski, Kyler Siegel, “Rationally convex domains and singular Lagrangian surfaces in $\mathbb C^2$”, Invent. Math., 203:1 (2016), 333–358 , 26 pp., arXiv: 1410.4652  mathnet  crossref  mathscinet  isi (cited: 5)  elib  scopus (cited: 3)  scopus (cited: 3)
7. Vladimir Chernov, Stefan Nemirovski, “Universal orderability of Legendrian isotopy classes”, J. Symplectic Geom., 14:1 (2016), 149–170 , arXiv: 1307.5694  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 4)

   2014
8. A. I. Bufetov, A. A. Glutsyuk, S. M. Gusein-Zade, A. S. Gorodetski, V. Yu. Kaloshin, A. G. Khovanskii, V. A. Kleptsyn, S. Yu. Nemirovskii, A. B. Sossinsky, M. A. Tsfasman, V. A. Vassiliev, S. Yu. Yakovenko, “Yulij Sergeevich Ilyashenko”, Mosc. Math. J., 14:2 (2014), 173–179  mathnet  crossref  mathscinet  isi

   2013
9. F. A. Bogomolov, F. Kataneze, Yu. I. Manin, S. Yu. Nemirovskii, V. V. Nikulin, A. N. Parshin, V. V. Przhiyalkovskii, Yu. G. Prokhorov, M. Teikher, A. S. Tikhomirov, V. M. Kharlamov, I. A. Cheltsov, I. R. Shafarevich, V. V. Shokurov, “Viktor Stepanovich Kulikov (k shestidesyatiletiyu so dnya rozhdeniya)”, UMN, 68:2(410) (2013), 205–207  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib
10. V. Chernov, S. Nemirovski, “Cosmic censorship of smooth structures”, Comm. Math. Phys., 320:2 (2013), 469–473  mathnet  crossref  mathscinet  zmath  isi (cited: 9)  elib (cited: 3)  scopus (cited: 7)
11. S. Nemirovski, “Levi problem and semistable quotients”, Complex Var. Elliptic Equ., 58:11 (2013), 1517–1525 , “Corrigendum”, ibid., 1633  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 1)
12. S. Nemirovski, “Corrigendum. Levi problem and semistable quotients”, Complex Var. Elliptic Equ., 58:11 (2013), 1633  mathnet  crossref

   2010
13. V. Chernov, S. Nemirovski, “Legendrian links, causality, and the Low conjecture”, Geom. Funct. Anal., 19:5 (2010), 1320–1333  crossref  mathscinet  zmath  isi (cited: 22)  elib (cited: 11)  scopus (cited: 23)
14. V. Chernov, S. Nemirovski, “Non-negative Legendrian isotopy in $ST^*M$”, Geom. Topol., 14:1 (2010), 611–626  crossref  mathscinet  zmath  isi (cited: 21)  elib (cited: 12)  scopus (cited: 20)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019